# SDR ERA00020

- Difficulty date: November 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143LG
- Make and model: Beech B200C
- Aircraft serial: BL5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Airstair Door
- Part number: 101430142601
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MRI - AIRSTAIR DOOR OPENED AT ROTATION.  RETURNED TO MRI AND MADE UNEVENTFUL LANDING.  INSPECTED AIRSTAIR DOOR RIGGING AND STRUCTURE, NO DEFECTS NOTED.  TESTED DOOR WARNING SYSTEM FOR PROPER OPERATION IAW MM 52-71-00.  ADJUSTED AIRSTAIR DOOR HANDLE SWITCH SLIGHTLY TO PRECLUDE FALSE LOCKED SIGNAL.  FOUND SWITCH ACTIVATION WAS OCCURRING 0.030 BEFORE PRESSURE LOCK FULLY ENGAGED.
